# SDR AALA20090424TUL40

- Difficulty date: April 13, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 5910084
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR NR 1 BEAM CRACKED, FWD END.  INSTALLED DOUBLER PER SRM 52-05 FIG 25.
